Previous |  Up |  Next


Title: O cyklech cyklických grafů (Czech)
Title: On cycles of cyclic graphs (English)
Title: Über Zyklen der zyklischen Graphen (German)
Author: Čulík, Karel
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 83
Issue: 4
Year: 1958
Pages: 440-450
Summary lang: German
Summary lang: Russian
Category: math
MSC: 55-00
idZBL: Zbl 0087.38601
idMR: MR0106469
DOI: 10.21136/CPM.1958.108639
Date available: 2009-09-23T07:00:28Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Karel Čulík: Zur Theorie der Graphen.Časopis pro pěst. mat. 83 (1958), 133-155. MR 0097805
Reference: [2] Dénes König: Theorie der endlichen und unendlichen Graphen.Leipzig 1936.


Files Size Format View
CasPestMat_083-1958-4_4.pdf 1.851Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo